# SDR HALA20250416108

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 18,395 hours, 4,046 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS-BTB: APU FAIL. REPLACED APU IGNITOR PLUG AND LEAD REF AMM 49-41-41 AND 49-41-43, OPS TEST NORMAL. OK FOR SVC.
